Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 17 de abril de 2024
  

Variational characterization of equations of motion in bundles of embeddings.

Título inglés Variational characterization of equations of motion in bundles of embeddings.
Título español Caracterización variacional de las ecuaciones de movimiento en espacios fibrados de inclusiones.
Autor/es Cendra, Hernán ; Lacomba, Ernesto A.
Organización Dep. Mat. Univ. Nac. del Sur, Bahía Blanca, Argentina;Dep. Mat. Univ. Autón. Metrop. Iztapalapa, México D.F., Méjico
Revista 0213-2230
Publicación 1989, 5 (3-4): 171-182, 5 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we study variational principles for a general situation which includes free boundary problems with surface tension. Following [2], our main result concerns a variational principle in a infinite dimensional principal bundle of embeddings of a compact region D in a manifold M having the same dimension as D. By considering arbitrary variations, free boundary problems are included, while variations parallel to the boundary permit to consider fluid motion or flow of Hamiltonian vector fields in non compact regions, generalizing [3], [4].
In section 2 the main result is stated and proved. The Lagrangian includes a boundary term allowing us to include surface tension [5], or to remove it. Section 3 applies our result to Hamiltonian vector fields, while Section 4 concerns free boundary problems.
Clasificación UNESCO 120220
Palabras clave español Principio variacional ; Espacio fibrado ; Ecuaciones ; Inclusiones ; Tensión superficial
Código MathReviews MR1077209
Código Z-Math Zbl 0718.58020
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es